MathSciNet Relay Station
MathSciNet bibliographic data
MR1650223 (99j:58180) 58F23 (28A78 30D05)
Zinsmeister, Michel Fleur de Leau-Fatou et dimension de Hausdorff. (French) [Leau-Fatou flow and Hausdorff dimension] C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 10, 1227–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement